# SDR UIEA2024032200189

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 47,730 hours, 8,977 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Torn
- Location: Nr 2 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#10 V/C FLAP EXISTING PATCH FOUND TORN.  PERFORMED REPAIR AT EXISTING PATCH TORN AREA PER SRM 51-70-04 REPAIR 7. NO FURTHER DEFECTS NOTED.
